# SDR UPS07550833

- Difficulty date: September 24, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 15,739 hours, 10,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMP FUSELAGE STA 1480 BETWEEN S24L AND S25L.  REPAIRED FRAME PER SRM 53-00-07 T/R 53-09.  THIS IS A CAT-B REPAIR REINSPECTION REQUIRED PER SRM 53-00-07 ONE 1 DETAIL V FIGURE 201 SHEET 12 OF 15 TABLE II FIG 201 SHEET 10 OF 15.  37,500 FLIGHT CYCLES AFTER INSTALLATION OF REPAIR.
